MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME DREAMWIRE 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME DREAMWIRE 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583190
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a truetome dreamwire 44 was attempted to be used in the papilla of vater during an endoscopic retrograde cholangiopancreatography (ercp) procedure for the treatment of stones performed on (b)(6) 2025.During the procedure, the cutting wire was broken and kinked.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another truetome dreamwire 44.There were no patient complications reported as a result of this event.Note: the complainant reported that the device was energized prior to bowing.However, according to the instructions for use (ifu), precaution: the sphincterotome does not need to be energized prior to performing sphincterotomy.Energizing the cutting wire prior to use will cause premature cutting wire fatigue and will compromise the cutting wire's integrity.Additionally, a photo of the complaint device inside the packaging was provided by the customer and showed the cutting wire was broken and kinked.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.Imdrf device code a0406 captures the reportable event of cutting wire kinked.

Brand Name
TRUETOME DREAMWIRE 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22515589
Report Number3005099803-2025-03357
Device Sequence Number20847582
Product Code KNS
UDI-Device Identifier08714729858737
UDI-Public(01)08714729858737(17)270122(10)35691543
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00583190
Device Catalogue NumberM00583190
Device Lot Number0035691543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/15/2025
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown